# SDR DALA1113879222

- Difficulty date: January 11, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 30,336 hours, 21,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ID0026
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 MID CARGO STA 532-865 LT CARGO TRACK CORRODED.  REPLACED TRACK PER SRM 53-40-01.
